Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Redness on upper lip after over waxing. WIll there be a scar now?

I over waxed my upper lip , as in, I constantly kept doing it in different angles to remove the last tiny pices of hair. It was quite red teh first day and now a brownish red mark or scab type thing is there on the second day. I want to know wherther there will be a scar or now, as it is quite dark red/brown and how long will this take to go away? PLEASE HELP
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  669
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query,

You have developed an allergic reaction to the material used in waxing,

Dont worry there wont be any scarring.

Apply a mild steroid lotion like desonide,

Also take an antihistamine tablet.

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor